# SDR DALA2015061603802

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT +Y765, FRAMES 41 - 47 WAS FOUND OUT OF LIMITS DURING CHECK.  REPLACED THE SEAT TRACK IAW SRM 51-72-11,  DWGS D53372500, AND D53371000.
